An alternative root-n consistent estimator for panel data binary choice models
Chunrong Ai and
Li Gan ()
Journal of Econometrics, 2010, vol. 157, issue 1, 93-100
Abstract:
In this paper, we present an alternative root-n consistent estimator for panel data fixed-effects binary choice models. The proposed estimator relaxes one of the key conditions that are required for the consistency of the estimator proposed in Honoré and Lewbel (2002), and is shown to be consistent and asymptotically normally distributed under some sufficient conditions. An easy to compute consistent estimator for the asymptotic covariance is provided.
Keywords: Binary; choice; Panel; data; Root-n; consistency (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (15)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(09)00272-3
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:157:y:2010:i:1:p:93-100
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().